# SDR DXTA200702331

- Difficulty date: July 11, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N842QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258542
- Aircraft time: 5,309 hours, 3,688 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 306071016
- Part serial: 0267
- Condition: Low Pressure
- Location: Rt Engine
- Part time: 7,143 hours, 5,144 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, TRANSFERRING FUEL AS RT PUMP WAS TURNED OFF AIRCRAFT SHUDDERED WITH LOUD BANG NOISE.  ELECTED TO STOP THE TRANSFER: AS PUMP WAS TURNED ON AGAIN AIRCRAFT AGAIN SHOOK WITH BANG NOISE.  ALSO, NOTED A DROP IN FUEL FLOW TO RT ENG.  INSPECTED RT WING BOOST PUMP-NO DEFECTS NOTED.  DRAINED SMALL AMOUNT OF WATER FROM BOTH WING TANKS - OPS TESTED RT BOOST PUMP, OPS TEST OK.  INSTALLED A REPAIRED CONDITION FUEL PUMP ON THE NR 2 ENGINE.  PERFORMED OPS CHECK IAW LMM 72-00-00. (NO DEFECTS NOTED)
